# SDR QXEA2012112801451

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Channel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GANG CHANNEL ATTACHING RIVETS CORRODED FOR PANEL 525AT.  UPON FURTHER INSPECTION CORROSION FOUND TO BE ON SURFACE ONLY. REMOVED SURFACE CORROSION IAW SRM 51-21-00-00-02.  RESTORED SURFACE PROTECTION IAW SRM 51-21-00-00-02.
